# SDR 98ZZZX3622

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100BG
- Make and model: Beech 300BEECH
- Aircraft serial: FL6
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 216
- Condition: Shorted
- Location: Cabin
- Part time: 3,729 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL SMOKE SMELL AND LOUD SQUEAL FROM THE CABIN ADDRESS SPEAKERS WAS CAUSED BY AN INTERNALLY SHORTED CABIN SPEAKER AMPLIFIER.  THIS PROBLEM COULD NOT BE ISOLATED UNTIL THE 'CABIN AMP' BREAKER WAS PULLED.  THE BREAKER DID NOT TRIP ON ITS OWN AND CONTINUED TO FEED THE SHORT.
